905.866 medical & health answers

Dysfunctional bleeding answers (551)

Page 1 from 56 Next >
Q: 

I Have dysfunctional bleeding. Could I Be Pregnant? I Have Cramps And I Feel Dizzy

A: Take a pregnancy test and see. That''s the only way to know. But dizziness is also a side effect of pms....
Q: 

Ovarian Cyst abnormal bleeding?

A: The surface area of an ovary sometimes has sacs that are filled with fluid and these sacs are known as ovarian cysts. Ovarian cysts are common amongst women and are mostly harmless and do not cause any discomfort and tend to disappear without any specific treatment. Only those ovarian cysts that are potential threats, wherein they may rupture, are treated. There are no specific symptoms that might guide you to the occurrence or presence of ovarian cysts. Menstrual irregularity, nausea, breast tenderness, unexpected pressure on your bladder or pain in the pelvic region before periods and during sexual intercourse could be some of the signs of presence of ovarian cysts.   In case you experience severe abdominal pain, along with fever or severe pelvic pain, it is advised that you...
Q: 

Should breakthrough bleeding on Aviane be this long?

A: 1 Sep 2011 Low-dose birth control pills often have the side-effect of breakthrough bleeding as you described (I experienced this with Ortho-Tri-Cyclen lo and Yaz). Three months is not a lot of time for your body to get used to a new birth control pill - in fact, it can take up to a year for your body to adapt. However, three weeks of bleeding is rather excessive. I''d go back to my OBGYN and seek advice, and perhaps try another type of pill (Aviane is the lowest dose birth control out there). There are many to choose from, like Ortho-Tri-Cyclen lo, Yaz, Yasmine, Seasonal, and others that your OBGYN can recommend. Hope your problem clears up! Votes:+0CommentVote upReportSearch for questionsStill looking for answers?...


Q: 

how long do i bleed

A: This is an upsetting problem to have. The length of time that someone with dysfunctional uterine bleeding will bleed depends on several factors, the first one being the cause of your bleeding. See your doctor and try to get the cause figured out, then you can decide how best to treat the problem. This website has more information about this issue including the treatments used to correct it: http://www.nlm.nih.gov/medlineplus/ency/article/000903.... This article is a little more in depth but it has some great information: http://www.aafp.org/afp/20040415/1915.html Finally, this website has a lot of information on how to treat dysfunctional uterine bleeding:...


Q: 

How to treat a dysfunctional uterine bleeding?

A: dysfunctional uterine cures  dysfunctional Uterine bleeding (DUB) could occur due to a vast variety of reasons. In order to treat this condition, it is essential that you determine what the exact cause of your problem is. It could be a vast variety of reasons; imbalanced estrogen levels in the body, some kind of trauma or internal injury to your body, a post-delivery problem, a pre or post menopausal problem, an incomplete or badly conducted abortion or a hysterectomy. There could also be a host of other problems that are leading to your disorder. In order to determine how to go about treating the problem, you would have to first determine the cause for it. This would require a detailed medical examination...
Q: 

How to Treat dysfunctional Uterine bleeding

A: An adult woman''s menstrual cycle is typically from twenty-four to thirty-five days long. During this time woman experience hormonal changes. Her ovaries prepare an egg for fertilization, release the egg, build up the uterus to support a potential pregnancy and then bleed out if no pregnancy takes place. While bleeding during the height of ovulation is not uncommon and may indeed indicate high fertility, menstrual bleeding at other times can indicate a potential underlying problem. If the bleeding is severe or causing pain, several methods may be used to reduce it....


Q: 

  Prolonged vaginal/uterine bleeding

A: Dear shdee,Your detailed medical history suggests the problem to be DUB as your doctors have found out. The problem isthat DUB is not a single diagnosis but rather a collection of conditions with separate treatments for each.Definition wise dysfunctional uterine bleeding (DUB) is a common disorder of excessive uterine bleedingaffecting premenopausal women that is not due to pregnancy or any recognizable uterine or systemic diseases.The underlying cause is believed to be due to ovarian hormonal dysfunction. DUB can be ovulatory oranovulatory. The risk factors for DUB are obesity, endocrine disorders, PCOS (Polycystic Ovarian Syndrome) andthe perimenopausal age group. As you have mentioned that most of the tests...


Q: 

miscarriage and constant bleeding

A: Hello, There is some type of abnormality going on.  I cannot determine it based on the limited information that you have given me.  The possibilities are a hormonal dysfunction or an anatomical problem such as a cervical, endometrial or uterine abnormality.  You will need an evaluation to find this out.  The most likely culprit is a hormonal problem or ovarian dysfunction. Sincerely, Edward J. Ramirez, M.D., FACOG Executive Medical Director The Fertility and Gynecology Center Monterey Bay IVF Program www.montereybayivf.com Monterey, California, U.S.A.  ...
Q: 

Crohns/internal bleeding

A: My dear Rachel... I am sorry i have taken a while to reply to you. I get many emails through this forum... and to my Personal Email inbox. I understand fully, what you are going through, and i am sorry you have to go through all this. But i am glad you contacted me now - rather than after 10-15 years of suffering like others do. YES I can Help you!   It is odd, i get a lot of people asking me for help specifically with crohn"s. I am not sure how you have all come to find me. Okay Rachel; Let us begin with Celiac disease: -They suspect you have it, but are not sure? The anti-bodies being produced are due to WHEAT. You must eat a lot of Wheat products...  Bread! Gluten is the sticky substance... that binds the bread together.  Anti-bodies being...


Q: 

I have dysfunctional heavy bleeding. I have Breast cancer. Will this stop my Periods?

A: Angelinda, If your treatment includes chemotherapy, it may stop your periods. In younger women, periods often start again after the end of chemo, but women who are close to menopause often find that their periods do not start back again after chemo. If your tumor is Estrogen Receptor positive (ER +), your doctor may want to give you a medication to stop your periods if they do come back. Since you have a medical history with several different issues, your doctor is the best person to give you an idea of how treatment may affect your bleeding and migraines....


 
Contact us   |   Disclaimer & Privacy Policy   |